| Catalog Number |
309604 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
Event or Problem Description
It was reported that 9 bd luer-lok¿ tip syringes were damaged.This complaint was created to capture the 4th of 5 related incidents.The following information was provided by the initial reporter, translated from japanese: "this report is about faded printing.The printing on the syringe was faded." via bdj investigation team: "bdj received 122 unused sampls.After observation, categorized the following defects: 1.Unused print defects 87.2.Unopened print defects (lot#1312426) 3.3.Stains 12.4.Plunger deformation 5.5.Scratches or other damage 9.6.Embedded foreign matter".
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
One hundred twenty two samples and photos received by our quality team for investigation.90 samples observed with incomplete marking on the barrel, 12 samples with black dots embedded on the outside of the flange and barrel, 1 syringe tip damaged, 9 with damage on the barrel, 6 with embedded yellow stain, 3 with deformed plunger, and 2 with poorly assembled stopper.Possible root cause is as follows: incomplete markings- manufacturing personnel have been notified and additional training to reinforce will be performed.Yellow foreign matter- presence of degraded material of the molding process.Cleaning of the syringe molds will be implemented.Black dots- injection of burnt material generated during molding process.Before the injection machine is restarted up it is purged until the material is acceptable rejecting the first pieces.Injection machines are periodically subjected to maintenance and cleaning program.Barrel damaged- sensor mechanism.Review and correct fixing of the jammed cylinder sensor will be implemented.Tip damage and deformed plunger- hit or a jamming in assembly process.Conveyor belt will be updated.Poorly assembled stopper- this issue was determined to have occurred as a result of improper alignment of the plunger/stopper to the barrel during assembly.Air valves system will be changed.